# SDR HALA0218040500134

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,286 hours, 61,816 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELLING A DIRTY SOCK ODOR WHEN IN-FLIGHT, WITH RIGHT PACK OPERATING, AFTER TAKEOFF.   REMOVED AND REPLACED RT A/C COALESCER BAG IAW AMM 21-54-08. LEAK CHECKED GOOD. RAN AIR CONDITIONING FOR 1 HOUR. NO ODORS NOTED. OK FOR SERVICE.
